# SDR SWIA200312637

- Difficulty date: November 28, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 245 hours, 203 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1449
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOPERATIVEDL2428M4 STATUS MESSAGE UPON EXTENSION OF FLAPS, WOULD NOT ENGAGE.  REMOVED AND REPLACED HSTCU PER CRJ MM 27-40-00.
